# SDR SWIA201129047

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 22,071 hours, 19,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 3 OVERWING EMERGENCY EXIT LIGHTS ON RIGHT SIDE AND THE FORWARD LEFT OVERWING EMERGENCY LIGHT ARE OUT.  (FLT 4595)  RELAMPED EMERGENCY LIGHT.
